# SDR DALA2023042403186

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION SEAT TRACK -Y765 LOCATED AT LEVEL FR20 FWD GALLEY AREA AREA (SSI: 531 189). CORRECTIVE ACTION: REPLACED SEAT TRACK AND FASTENERS LOC BTW FR12 TO FR24 -Y765 IN FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53110920RELEASE DATE 28-APR-21 ISSUE E00 RII INSPECTION COMPLETE. (LP 2733782)
